1 doctor weighed in:

Is this amount of blood normal for a period? I have a birth control called implanon. For the first year i did not bleed at all then suddenly after a year and 2 weeks i started to bleed. It has been 2 weeks of heavy bleeding and sever cramps, I am also tir

1 doctor weighed in
Dr. Heidi Fowler
Psychiatry

In brief: If

If you are becoming tired, dizzy and lightheaded, you may be losing so much blood that you are anemic or hypovolemic (losing fluid volume).
You may need IV hydration and medical intervention because of your extent of blood loss. I do recommend that you go to the er because of your symptoms.

In brief: If

If you are becoming tired, dizzy and lightheaded, you may be losing so much blood that you are anemic or hypovolemic (losing fluid volume).
You may need IV hydration and medical intervention because of your extent of blood loss. I do recommend that you go to the er because of your symptoms.
Dr. Heidi Fowler
Dr. Heidi Fowler
Thank
Get help from a real doctor now
Dr. William Forsythe
Board Certified, Emergency Medicine
24 years in practice
171K people helped
Continue
111,000 doctors available
Read more answers from doctors